# SDR HNA2008F00046

- Difficulty date: August 18, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Adapter
- Part time: 32,682 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG OIL PRESSURE WARNING LIGHT ILLUMINATED IN FLIGHT ALONG WITH A NR 1 ENG OIL PRESSURE OF 40 PSI.  SHUTDOWN NR 1 ENG PER CHECKLIST.  AFTER LANDING FOUND OIL DRIPPING FROM BOTTOM OF NR 1 ENG.  00 ESP HISTORY:  NONE.  FACT 19AUG08 05:05 CHS, FOUND PCU AND ADAPTER LEAKING.  REPLACED ALL O-RINGS AND REINSTALLED AND RIGGED PCU IAW WORKCARDS 61-1-0-10R AND 76-00-02Q AND COMPLIED WITH MM 05-50-00 (EXCLUDING PATCH CHECK).  NO DEBRIS OR DEFECTS FOUND.  GROUND RAN, ENG LEAK AND OPS CHECK GOOD.  (S)
